MAUDE Adverse Event Report: US SURGICAL PUERTO RICO ENDO GIA; STAPLE, IMPLANTABLE

US SURGICAL PUERTO RICO ENDO GIA; STAPLE, IMPLANTABLE
Model Number 030449
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a atypical laparoscopic pulmonary resection, the surgeon initially used the manual short handle, which worked for the first reload but did not fire with the second reload.Second manual short handle was used but did not fire with the second reload.Attempts to use another manual handle with the second reload but also failed to fire.Ultimately, a purple reload was used successfully.After the procedure, a nurse tested the devices, confirming that the second manual short handle and the manual handle worked properly with the purple reloads.Both handles and reload were replaced to resolve the issue.There was extended surgical time.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
D10 concomitant product: egiaushort endogia ultra univ sht stap (lot#: p3d0228) sig45axt, tri 2.0 sig45axt 45 xtra thk 15mm (lot#: n2a0161y) egiaushort endogia ultra univ sht stap (lot#: p3d0228).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction: b5, d10 concomitant product: egiaushort endogia ultra univ sht stap (lot#: p3d0228) sig45axt, tri 2.0 sig45axt 45 xtra thk 15mm (lot#: n2a0161y) egiaushort endogia ultra univ sht stap (lot#: p3d0228) sig45axt, tri 2.0 sig45axt 45 xtra thk 15mm (lot#: n2a0161y) sig45axt, tri 2.0 sig45axt 45 xtra thk 15mm (lot#: n2a0161y) egiaushort endogia ultra univ sht stap (lot#: unknown) 030449 endo giaii uni ins (lot#: unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during an atypical laparoscopic pulmonary resection by thoracoscopy, when on parenchymal section, the surgeon initially used the manual short handle, which worked for the first reload but did not fire with the second reload.Second manual short handle was used but did not fire with the second reload.Attempts to use another manual handle with the second reload but also failed to fire.Ultimately, a purple reload was used successfully.After the procedure, a nurse tested the devices, confirming that the second manual short handle and the manual handle worked properly with the purple reloads.Both handles and reload were replaced to resolve the issue.There was extended surgical time.No patient complications have been reported as a result of this event.

Brand Name
ENDO GIA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
Manufacturer (Section G)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21714136
Report Number2647580-2025-00963
Device Sequence Number4655936
Product Code GDW
UDI-Device Identifier10884523003505
UDI-Public10884523003505
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number030449
Device Catalogue Number030449
Device Lot NumberP3D0489
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date07/08/2025
Date Device Manufactured04/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NOTE ON H11; SEE NOTE ON H11
Patient SexUnknown